# SDR QXEA2023020300011

- Difficulty date: February 1, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 74 hours, 58 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 430145
- Condition: Malfunctioned
- Location: #1 Engine
- Part time: 74 hours, 58 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING EICAS MESSAGE DISPLAYED "ENGINE 1 SHORT DISPATCH" AND FADEC 1-B FAULT 6425 DISPLAYED. AIRCRAFT REMOVED FROM SERVICE. INTERROGATED CMC AND ACCOMPLISHED GE LMM FIM SUBTASK 72-00-00-810-106 FOR FAULT CODE 73216328E1B. REMOVED AND REPLACED FADEC ON #1 ENGINE IAW E175 AMM 73-21-01-000/400-801-A AND GE LMM 73-00-00-800-801 OPERATIONAL TEST FAILED, ENGINE 1 NO DISPATCH MESSAGE DISPLAYED. ENGINE FAULT CODE 7529 FADEC 1-A AND 6127 FADEC 1-B. FAULT CODE 6328 1-B OCCURED DURING ENGINE STARTUP ONLY. CONTINUED TROUBLESHOOTING, PERFORMED WIRING CHECKS IAW GE LMM 72-00-00-810-808 SUBTASK 72-00-00-810-106 WIRING CHECK FAILED AT W1 CABLE AT FADEC AND W1 CABLE AT PMA STATOR. REPLACEMENT OF PMA STATOR REQUIRED. REMOVED AND REPLACED PMA STATOR ON #1 ENGINE IAW GE LMM 74-00-00-800-808 AND EA E-74-0005. OPERATION TEST PASSED, NO LEAK NOTED. ENGINE 1 FAULT CODES NO LONGER PRESENT. ENGINE 1 OPERATES NORMALLY. A/C OKAY FOR SERVICE. NO FURTHER DEFECTS NOTED.
